# SDR AALA202205247111

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 70,492 hours, 31,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2128
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 60,442 hours, 34,529 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  DURING EMERGENCY POWER SUPPLY UNIT CHECK FAULT CODE ESPU INT LOAD AFT L COMES UP. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY BITE TEST PER AMM 33-51-38
